# SDR DALA1160901703

- Difficulty date: November 1, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 48,099 hours, 13,922 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 903 LT AT STR 21L FRAME INNER CHORD IS CRACKED.  REPAIRED IAW ER/A 496353-14AD REV 0.
